Degree Reduction of Bezier Curves With Chebyshev Weighted ´ G3-Continuity

Ibrahim, Salisu (2020) Degree Reduction of Bezier Curves With Chebyshev Weighted ´ G3-Continuity. Advanced Studies in Contemporary Mathematics, 30 (4). pp. 471-475.

[img] Text (Research Article)
1604346072-ascm30-4-2.pdf - Published Version

Download (339kB)
Official URL:


This paper considers Chebyshev weighted G3-multi-degree reduction of B´ezier curves. Exact degree reduction is not possible, based on this fact, approximative process to reduce a given B´ezier curve of higher degree n to a B´ezier curve of lower degree m, m<n is required. The weight function w[t]=2t(1 − t), t ∈ [0, 1] is used with the L2 -norm in multi degree reduction with G3- continuity at the end points of the curve. Explicit results and comparisons are verified by examples. The numerical result obtained from the new method yields minimum approximation error, improves the approximation in the middle of the curve, and shows up helpful applications to many scientists and engineers on how to design and reconstruct complex systems.

Item Type: Article
Uncontrolled Keywords: Degree Reduction of B´ezier Curves with Chebyshev Weighted G3-Continuity
Subjects: Q Science > QA Mathematics
Depositing User: ePrints deposit
Date Deposited: 01 Feb 2021 06:26
Last Modified: 01 Feb 2021 06:26

Actions (login required)

View Item View Item